Jump to content
Sign in to follow this  
GoGreenQueen

Anyone Taking Citalopram And Always Feel Like They Have A Full Bladder

Recommended Posts

I started taking this almost 4 weeks ago. When I first took it My Doc prescribed me 20mg and I had a very hard reaction to the drug.. Severe heart palpitations, clamminess in my hands, sweating, insomnia, weight loss, lack of apetite etc.. So I took it for 5 days and when it did not get better she told me to take 10mg...

 

Since i have most of the side effects have subsided. I can now eat, I sleep a little bit better and my anxiety does seem to be doing better but the one thing i cant shake is feeling like my bladder is constantly FULL and I have the urge to urinate ALL THE TIME... So today I decided to not take my pill and Low and behold my bladder feels much better.

 

I have another appointment with my GP on Thursday and Im wondering If i should try a different medication...or if aLL of them will make me feel like this.. I cant do this every day its driving me mad..

 

Did anyone else experience this and if so Did you switch meds or how do you cope?

 

Thanks for any help

Share this post


Link to post
Share on other sites

Hi GoGreenQueen,

Welcome to the DF forums. :)

I haven't experienced that particular side effect but maybe someone else has and will weigh in.

Glad your anxiety is under better control. That at last means an SSRI might work for you, even if it's not this med.

Share this post


Link to post
Share on other sites

Thanks.. I have read on other forums some people experiencing this.. It just makes my anxiety worse right now because now Im worried something is wrong with my bladder... Im glad I have a Doc appointment on Thursday.. hopefully we can figure it out...

Share this post


Link to post
Share on other sites

Thanks.. I have read on other forums some people experiencing this.. It just makes my anxiety worse right now because now Im worried something is wrong with my bladder... Im glad I have a Doc appointment on Thursday.. hopefully we can figure it out...

Yes, it's good you have a doc appointment this week. People with anxiety don't need new things to feel anxious about, especially if it comes from something that is supposed to help manage it! Speaking for myself, before I broke down and got medical help I was so anxious about everything that I felt one new "issue" would break me. It was rough going at first due to fatigue and what-not but I'm sailing along pretty good most days.

 

The timing of your bladder problem strongly suggests the medication is the cause of the new symptom. Hope you and your doc can get it sorted.

Share this post


Link to post
Share on other sites

I had to pee every 30 min or so when I started taking Lexapro. It got better over time.

 

Frequent urination is also a symptom of anxiety. I've always had to go to the bathroom frequently (though not every 30 min). Truth is, as Lexapro got my anxiety under better control, I actually ended up going less frequently than I normally would.

Share this post


Link to post
Share on other sites

You know, I do feel the need to urinate more frequently with my Citalopram but I never really connected the two before, because I've also been working to hydrate myself better and just assumed that was it.  But it could be the Citalopram!  It's not so bad that it's an issue for me and I don't have any other side effects from this medication so I've been happy with it.  I hope you feel better soon!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...